Please use this identifier to cite or link to this item:
Title: MacLane homology and topological Hochschild homology
Authors: Fiedorowicz, Z
Pirashvili, T
Schwänzl, R
Vogt, R
Waldhausen, F
First Published: Sep-1995
Citation: MATHEMATISCHE ANNALEN, 1995, 303 (1), pp. 149-164
DOI Link: 10.1007/BF01460984
ISSN: 0025-5831
eISSN: 1432-1807
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.